| Model Number |
VICM5 12.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/13/2024
Type of Reportable Event
Malfunction
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced excessive vault.Lens was intraoperatively implanted, removed and replaced with a shorter length lens and problem was resolved.Cause of event was not reported.
Additional Manufacturer Narrative
Claim# (b)(4).